# SDR 07FDEA01499

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 29,920 hours, 8,012 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A57112116200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED HOLES DURING ACCOMPLISHMENT OF EO 6-5310-7-5020 PT.1, LHS (C43 HOLE H2 CRACK LENGTH 9MM; C45 HOLE H22 CRACK LENGTH 7MM; C46 HOLE H29 CRACK LENGTH 8MM).  REPAIR PERFORMED BY REPLACEMENT OF FITTING A538-70064 FOR HOLE H2, OVERSIZING HOLE H22 AND H29 AND BUSH INSTALLATION IAW EA 6-5315-101331 AND RAS/AS/0133/2006 ISSUE "B".
